Closure properties of hyper-minimized automata

Andrzej Szepietowski

Abstract

n/a
Author Andrzej Szepietowski (FMPI / II)
Andrzej Szepietowski,,
- Institute of Informatics
Journal seriesRairo-Theoretical Informatics and Applications, ISSN 0988-3754, (A 15 pkt)
Issue year2011
Vol45
No4
Pages459-466
Keywords in Englishfinite state automata, hyper-minimized automata, regular languages
DOIDOI:10.1051/ita/2011128
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2011 = 0.397 (2) - 2011=0.347 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back